On a conjecture of Conrad, Diamond, and Taylor

David Savitt

Research output: Contribution to journalArticlepeer-review

47 Scopus citations

Abstract

We prove a conjecture of Conrad, Diamond, and Taylor on the size of certain deformation rings parametrizing potentially Barsotti-Tate Galois representations. To achieve this, we extend results of Breuil and Mézard (classifying Galois lattices in semistable representations in terms of "strongly divisible modules") to the potentially crystalline case in Hodge-Tote weights (0,1). We then use these strongly divisible modules to compute the desired deformation rings. As a corollary, we obtain new results on the modularity of potentially Barsotti-Tate representations.

Original languageEnglish (US)
Pages (from-to)141-197
Number of pages57
JournalDuke Mathematical Journal
Volume128
Issue number1
DOIs
StatePublished - May 15 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On a conjecture of Conrad, Diamond, and Taylor'. Together they form a unique fingerprint.

Cite this